# SDR UALA2011101305565

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 63,983 hours, 12,216 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ISOLATION VALVE FAILED TEST.  M MSG 36-10300 DISPLAYED, VALVE ON ORDER.  REPLACED ISOLATION VALVE LEAK AND OPS CHECKED GOOD.
